MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028024190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 module serial number is (b)(6).Calibration and qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned positive results for "several" patient samples tested for elecsys toxo igm (toxo igm) on a cobas e801 module.Data was provided for 37 patient samples tested between (b)(6) 2023 and (b)(6) 2023.Of this data, the results for 33 patient samples were positive (results greater than 1.0 coi).The customer allegedly believes the results are falsely positive if no evolution is seen in the igm or igg results after more than 14 days or if the toxo igm result from a different method is negative.No comparison data was provided.The following are examples of positive results for 3 patient samples: on (b)(6) 2023 patient 1 (id (b)(6)) result was reportedly 2.66 coi (positive).On (b)(6) 2023 patient 2 (id (b)(6)) result was reportedly 5.61 coi (positive).On (b)(6) 2023 patient 3 (id (b)(6)) result was reportedly 1.13 coi (positive).
 
Additional Manufacturer Narrative
No sample material was available for investigation.Internal investigations have confirmed a decreased specificity for this reagent lot, still performing within the product specifications.The specificity is within the claimed range.The reagent performs within specification.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Section d4, expiration date was updated.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17652616
Report Number1823260-2023-02823
Device Sequence Number7371166
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number07028024190
Device Lot Number671956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/18/2023
09/15/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/26/2023
10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale